# SDR AALA20100504TUL01

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 56,403 hours, 19,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 8 SLAT HAS NEW AREA OF CORROSION FORWARD OF OUTBOARD AUXILIARY TRACK ON LOWER SURFACE.  REMOVED CORROSION, FABRICATED AND INSTALLED STRAP DOUBLER PER EA B757-27-010445-4-28-10.
